# SDR YENA20120318456

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 30,497 hours, 10,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 6706
- Condition: Cracked
- Location: Cockpit
- Part time: 30,495 hours, 10,721 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 755, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED DUE TO F/O SIDE CRACKED WINDSHIELD AND UNABLE TO MAINTAIN PRESSURIZATION.  REMOVED AND INSTALLED RT WINDSHIELD IAW AMM 56-11-11-04.  OPS CHECK NORMAL.  COMPLIED WITH PRESSURIZATION CHECK IAW AMM 32-31-00, NO LEAKS NOTED.
